# SDR DALA2015042602922

- Difficulty date: April 24, 2015
- Submitted: April 27, 2015
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 57,175 hours, 24,599 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1122
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE AT FASTENER LOCATION FS 1122, S4R.  C/W IAW PRI 535370-14, REV O, REV 1. FINAL ERA 535370-14,  REV ORIG RECIEVED. C/W WITHE ERA.
